FREE STANDARD DELIVERY ON ORDERS OVER $ 150

VANQUISH®

What is VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever?

VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever is an over-the-counter (OTC) pain reliever that provides fast and effective relief for headaches caused by digital strain and fatigue. It contains aspirin (227mg), acetaminophen (194mg) and caffeine (33mg).

Does VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever contain a non-steroidal anti-inflammatory drug (NSAID)?

Yes. VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever contains Acetaminophen and Aspirin.

What types of pain is VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever used for?

VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever temporarily relieves minor pain associated with headache, backache, muscle aches, menstrual cramps, colds and arthritis.

What is the difference between VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever and most other OTC pain relievers?

VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever provides a unique combination dosage of pain relief with two active pain relievers, plus a low dose of caffeine, which is a pain relieving aid.

How many consecutive days can VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever be used?

As with most over the counter pain relief products, VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever should not be used for more than 10 consecutive days for pain. If an allergic reaction occurs, seek medical help right away. If pain gets worse, if new symptoms occur, if fever gets worse or lasts more than 3 days, if redness or swelling is present, ringing in the ears or loss of hearing occurs, stop use and consult a doctor.

Can I use VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever if I’m pregnant or nursing?

When pregnant or nursing it is important to seek the advice of a health care professional before using any pain relief medication. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor, because it may cause problems in the unborn child or complications during delivery.

Can VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever be used with other medications?

As with all over the counter medications, you should check with your doctor or pharmacist before combining medications. It is important to ensure that the medications will not interact with each other. Also, ask a doctor or pharmacist before using VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever if you are taking a prescription drug for diabetes, gout, arthritis or anti-coagulants (blood thinners).

I have diabetes, can I use VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever?

It is important to first check with your doctor if you are taking a drug for diabetes. Aspirin may interfere with some diabetes medications.

I have asthma, can I use VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever?

It is important to check with your doctor first. Some asthma patients may be at a higher risk for adverse reactions while taking pain relievers.

I have high blood pressure, can I use VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever?

Speak with your doctor to determine if you should use VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever.

I take a blood thinner such as warfarin or aspirin, can I use VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever?

If you take a blood thinner such as warfarin or aspirin, you should talk to your doctor before taking VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever.

What are the possible side effects?

As with any medication that includes aspirin, acetaminophen and caffeine, side effects may occur and will vary from individual to individual. In addition, the likelihood of side effects is greater if larger doses are used for longer periods of time. Possible side effects include stomach upset or bleeding, liver damage, nervousness and dizziness. VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever contains a low dose of caffeine.

What is the purpose of the caffeine?

Caffeine is added to enhance and speed the effect of the aspirin and acetaminophen pain relief ingredients.

What is the purpose of starch and what is it derived from?

Starch is used as a binder to help form the caplet. The starch used in VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever is derived from corn.

Does VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever contain sodium?

VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever is considered “sodium-free” since it contains less than 1mg of sodium

Does VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever contain gluten?

No, it does not. However, we cannot guarantee that it is 100% gluten free as this product is produced in a facility that manufactures or packages other items which may contain gluten.

How do the ingredients of VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever compare with those in Excedrin Extra Strength?

VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever has the same active ingredients (acetaminophen, aspirin and caffeine) but in a unique dosage formulation.

What sizes are available?

VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever is available in 75 ct and 200 ct bundle pack (two, 100 ct bottles). It is available in caplet form.

Why is the bottle so difficult to open?

Most pain relief products have child resistant caps on the bottles. This safety feature is required by the Consumer Product Safety Commission to help protect children from accidental ingestion. As with all medications, VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever should be kept out of the reach of children.

When was VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever first introduced?

VANQUISH® DIGITAL HEADACHE™ Brand Pain Reliever was introduced in 2020. The VANQUISH® brand was established in 1964.